English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 109874/140825 (78%)
Visitors : 45947052      Online Users : 460
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 學位論文 >  Item 140.119/90578
    Please use this identifier to cite or link to this item: https://nccur.lib.nccu.edu.tw/handle/140.119/90578


    Title: Numerical Solutions of Integro-Differential Equations
    Authors: 吳舜堂
    Contributors: 蔡隆義
    吳舜堂
    Date: 1989
    Issue Date: 2016-05-04 14:31:30 (UTC+8)
    Abstract: 中文摘要
    在本文中,吾人主要在討論二階橢圓形的積分微分方程之存在解及數值解的問題,而其形式如下所示,
    (1.1) u"=f(x,u)+∫_0^1▒k(x,t,u(t))dt,0<x<1,
    u(0)=u(1)=0.

    (1.2) ∆u=f(x,u)+∫_Ω▒〖k(x,t,u(t))dt,in Ω〗,u=0 on ∂Ω.
    在此Ω是在一個R^n(n≧2)中的有界區域,而這區域具有平滑的邊界,且∆代表n維的Laplace運算子.
    在第一章中,吾人用Leray-Schauder degree定理來證(1.1)的存在解,而後由變分法(Variational method),可以把(1.1)變為一組非線性的積分微分方程式,然後藉著同倫法(Homotopy method)來解此非線性的方程.最後可得在某個norm下,當h趨近於零時,真實解與數值解的收斂速度是最好的.我們將給予幾個例子來印證理論的結果.
    在第二章中,首先經由[11]的結果來證明(1.2)的存在解,然後如同在第一章中討論的,給予一個適當的在h趨近於零時,可得到真實解與數值解的誤差會趨近於零.而最後,我們用幾個例子來確認理論的結果.
    在第三章中,吾人討論一個非線性的積分微分方程式如下所示,
    (1.3) ∆u=∅(x,u,K(u)) in Ω.
    在此K(u)是某個非線性的積分運算子.
    蔡[12]討論(1.3)藉由Leray-Schauder degree定理.近來有一個 mixed monotony的方法,對於邊界值的問題且當函數沒有任何遞增或遞減的性質時,此方法可造出一個收斂的單調數列收斂到唯一解.在此,我們創出一個新的方法,不需要去造單調的數列,而是藉著fixed point定理和微分不等式的技巧來證其存在解.
    Reference: REFERENCES
    [l] V. HUSTON and J. S. PYM ., Application of Functional Analysis and Operator Theory, Academic Press. London, 1980 .
    [2] L. T. WATSON and L. R. SCOTT,Solving Galerkin Approximations to Nonlinear two-point Boundary Value Problem by a Globally Convergent Homotopy Method. SIAM J. SCI. STAT. COMPUT ., 5(1987) . pp 768-789
    [3] HARDY,G. H., J. E. LITTLEWOOD,and G.P?LYA. Inequalities,2nded. Cambridge : Cambridge University Press 1952 .
    [4] J. T. ODEN. and G. F. CAREY, Finite Elements Mathematical Aspects. vol 2, Prentice-Hall,Englewood Cliffs.N. J., 1981
    [5] D. GILBARG N. S. TRUNDINGER. Elliptic Diffrential Equations of Second Order. Springer-Verlag: Berlin, 1977.
    [6] L. T. WATSON, A Globally Convergent Algorithm For Computing Fixed Points of C2 Maps, Appl. Math.Comput. 5(1979),PP 297-311.
    [7] L. T. WATSON. An Algorithm That Is Globally Convergent with Probability One For A Class of Nonlinear two-point Boundary Value Problem. SIAM J . Numer. Anal.,16(1979) .PP 394-401
    [8] L. T. WATSON, Solving Finite Difference Approximations to Nonlinear two-point Boundary Value Problems By a Homotopy Method, SIAM J. SCI. STAT. Comput,1(1980), pp 467-480.
    [9] T. Y. LI., Lectures on The Numerical Methods of Finding Solutions of System of Nonlinear Equations,` preprint 1983
    [10] L. F. SHAMPINE and M. K. GORDON, Computer Solution of Ordinary Differential Equations The Initial Value Problems, W. H. Freeman, San Francisco, 1975.
    [11] V. P. POLITJUKOV, On The Theory of Upper and Lower Solutions and The Solvability of Quasilinear Integro-Differential Equations. Math.Ussr.Sbornik, 35(1979), pp
    499-507.
    [12] LONG-YI TSAI , On The Solvability of Nonlinear Integro-differential Operators, Chinese J. of Mathematics, vol 11, No.1. 1983 , pp 75-84 .
    [13] K. SCHMITT, B. V. P. For Quasilinear Second Order Elliptic Equations, Nonlinear Analysis Theory Method and Applications, 2(1978), pp 268-309 .
    [14] N. M. TEMME (ed) , Nonlinear Analysis, vol 2,Mathematisch Centrum, Amsterdam, 1976.
    [15] R. WAIT and A. R. MITCHELL,Finite Element Analysis and Applications,John Wiley & Sons,1985.
    [16] M. KHAVANIN and V. LAKSHMIKANTHAM, The Method of Mixed Monotony and Second Order Boundary Value Problems . J. of Mathematical Analysis and Applications. 120(1986). Pp 737-744 .
    [17] V. LAKSHMIKANTHAM, The Method of Mixed Monotony and Second Order Integro-Differential Systems, Applicable Analysis, 28 (1988), pp 199-206 .
    Description: 碩士
    國立政治大學
    應用數學系
    Source URI: http://thesis.lib.nccu.edu.tw/record/#B2002005822
    Data Type: thesis
    Appears in Collections:[應用數學系] 學位論文

    Files in This Item:

    File SizeFormat
    index.html0KbHTML2649View/Open


    All items in 政大典藏 are protected by copyright, with all rights reserved.


    社群 sharing

    著作權政策宣告 Copyright Announcement
    1.本網站之數位內容為國立政治大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,惟仍請適度,合理使用本網站之內容,以尊重著作權人之權益。商業上之利用,則請先取得著作權人之授權。
    The digital content of this website is part of National Chengchi University Institutional Repository. It provides free access to academic research and public education for non-commercial use. Please utilize it in a proper and reasonable manner and respect the rights of copyright owners. For commercial use, please obtain authorization from the copyright owner in advance.

    2.本網站之製作,已盡力防止侵害著作權人之權益,如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員(nccur@nccu.edu.tw),維護人員將立即採取移除該數位著作等補救措施。
    NCCU Institutional Repository is made to protect the interests of copyright owners. If you believe that any material on the website infringes copyright, please contact our staff(nccur@nccu.edu.tw). We will remove the work from the repository and investigate your claim.
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback